RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 15, Number 2, Pages 153–181 (Mi tmf3656)  

This article is cited in 7 scientific papers (total in 7 papers)

Inclusive processes at high energies

V. V. Ezhela, A. A. Logunov, M. A. Mestvirishvili, V. A. Petrov


Abstract: New physical characteristics for inclusive processes are discussed: these are the mean particle multiplicities in different regions of phase space. The hypotheses of pionization, scale invariance, and limiting fragmentation are discussed from the point of view of analyticity and unitarity. The upper bound for the cross section $d^2\sigma_{ab\to cd}/d\cos\theta d\varphi$ is improved. It is shown that with the chosen assumptions concerning the analytieity the estimate that is obtained cannot be improved in the sense of a power dependence on the energy.

Full text: PDF file (3399 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 15:2, 427–448

Received: 28.08.1972

Citation: V. V. Ezhela, A. A. Logunov, M. A. Mestvirishvili, V. A. Petrov, “Inclusive processes at high energies”, TMF, 15:2 (1973), 153–181; Theoret. and Math. Phys., 15:2 (1973), 427–448

Citation in format AMSBIB
\Bibitem{EzhLogMes73}
\by V.~V.~Ezhela, A.~A.~Logunov, M.~A.~Mestvirishvili, V.~A.~Petrov
\paper Inclusive processes at high energies
\jour TMF
\yr 1973
\vol 15
\issue 2
\pages 153--181
\mathnet{http://mi.mathnet.ru/tmf3656}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 15
\issue 2
\pages 427--448
\crossref{https://doi.org/10.1007/BF01028217}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3656
  • http://mi.mathnet.ru/eng/tmf/v15/i2/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Logunov, M. A. Mestvirishvili, V. A. Petrov, “New bounds of the distribution function of an inclusive process”, Theoret. and Math. Phys., 21:3 (1974), 1160–1164  mathnet  crossref
    2. G. L. Rcheulishvili, A. P. Samokhin, “Analytic properties of the differential cross section of inelastic scattering”, Theoret. and Math. Phys., 25:3 (1975), 1232–1235  mathnet  crossref
    3. A. A. Logunov, M. A. Mestvirishvili, G. L. Rcheulishvili, A. P. Samokhin, “Does the $u$ channel in the $t$ plane influence the behavior of the forward differential scattering cross section at high energies?”, Theoret. and Math. Phys., 28:2 (1976), 691–698  mathnet  crossref  mathscinet
    4. V. Yu. D'yakonov, V. E. Rochev, “Analytic properties of the inclusive cross section in $\cos\theta$ in the ladder model with an asymptotically constant total cross section”, Theoret. and Math. Phys., 32:1 (1977), 644–645  mathnet  crossref  mathscinet
    5. A. A. Logunov, M. A. Mestvirishvili, G. L. Rcheulishvili, A. P. Samokhin, “Can the weak interaction become strong ?”, Theoret. and Math. Phys., 36:2 (1978), 653–661  mathnet  crossref
    6. V. Yu. D'yakonov, V. E. Rochev, S. N. Storchak, “Analytic properties of the inclusive cross section in the scattering angle in a class of ladder models with dynamical symmetry”, Theoret. and Math. Phys., 38:1 (1979), 32–38  mathnet  crossref
    7. V. A. Petrov, “Decrease of cross sections at fixed angles and the phenomenon of planarity”, Theoret. and Math. Phys., 40:2 (1979), 749–751  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:259
    Full text:65
    References:21
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019